# SDR SWIA2021082060547

- Difficulty date: May 24, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 280-282
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT BETWEEN FS. 280.00 TO 282.86 AND STRINGER 26LH TO 26RH IS CORRODED.     (C-CHECK RO 8/19/2021)    COMPLIED WITH DISPOSITION FOR BLENDED CORROSION DAMAGE TO FS280.00 BUTTSTRAP BETWEEN STR26L AND STR26R IAW MHIRJ REO 670-53-21-2014 REV.-- DATED 8/6/21. IAW CRJ700 SRM 51-42-06,51-21-06,51-25-06,51-25-16,51-21-11,51-23-00,51-42-00. CRJ700 NDTM 51-20-006. / STS-6796 CAL DATE 090921.PRESSURIZATION CHECK TO BE PERFORMED ON CAMP# 23231493 ITEM#1. SEE ATTACHED CONTINUE CARD FOR ANY ADDITIONAL INSTALLS/OPERATIONAL CHECKS.
